# SDR SAJF2015092204017

- Difficulty date: August 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N18055
- Make and model: Boeing 777*
- Aircraft serial: 41823
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Part number: 51141020192
- Condition: Broken
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, WAS DESCENDING & CABIN MANAGER HEARD A SUDDEN NOISE IN BUSINESS CLASS AREA & FOUND INFLATABLE SEATBELT IN 16A WAS ACTIVATED.  MX INSPECTED THE SEAT & SURROUNDING AREA FOUND NO DAMAGE IAW MEL 25-02-04-01, SEAT 16A WAS BANNED TO SELL, ACFT RETURNED TO SERVICE.  SEAT 16A WAS INSPECTED AFTER ACFT RETURNED & RESULTS AS FOLLOW.  INTERFACE CABLE UNDER THE SEAT HAS PRESSING MARK ON THE SURFACE, INSULATION OF THE WIRING WAS WORN OUT.  THE STANDOFF USED TO HOLD INTERFACE CABLE IS BROKEN.  BUCKLE CABLE IS NORMAL.  ROOT CAUSE, THE SEATBELT WAS INFLATED DUE TO SHORTED WIRE CAUSED BY DAMAGED WIRING.  THE ROOT CAUSE MIGHT BE FAULTY WIRING DESIGN BY THE SEAT MFG THAT WHEN SEAT IS IN MOTION, THE LINK WIRE IS RUBBING WITH THE TIE STRAP THAT USED TO HOLD THE LINK WIRE.  ACCORDING TO THE FOUND ROOT CAUSE & RISK TO PERFORM CORRECTIVE ACTIONS & CONTROL PROGRESS.  PERFORM B & E SB 25-20-2078, REWIRING THE INTERFACE CABLE TO ELIMINATE THE RUBBING TO OCCUR DURING SEAT OPERATION.  FIRST SIX AIRCRAFTS, B-18051, B-18052, B-18053, B-18055, B-18001 & B-18002 IS COMPLETED & NEXT FOUR ACFTS WILL BE PERFORMED BEFORE DELIVERY.  PERFORM B & E SL 15-038, REWIRING BUCKLE CABLE. FIRST SIX ACFTS IS COMPLETED & NEXT FOUR ACFTS WILL BE PERFORMED BEFORE DELIVERY.  PERFORM B & E SB 25-20-2102, FIRST FOUR LEASED ACFTS IS COMPLETED REPLACING EMA, NEXT SIX ACFTS IS ALREADY INSTALLED, BUT IN ORDER TO MANAGE UNIFORMLY, FOLLOW UP EMA REPLACEMENT WILL STILL CARRY ON.
